DRESS syndrome secondary to ibuprofen as a cause of hyperacute liver failure.

@article{RoalesGmez2014DRESSSS,
  title={DRESS syndrome secondary to ibuprofen as a cause of hyperacute liver failure.},
  author={Valent{\'i}n Roales-G{\'o}mez and A{\'i}da Isabel Molero and Inmaculada P{\'e}rez-Amarilla and Sergio Casabona-Franc{\'e}s and Enrique Rey-D{\'i}az-Rubio and M. Castillo Catal{\'a}n and F. Sebastian Vanaclocha and Francisco Javier Colina},
  journal={Revista espanola de enfermedades digestivas : organo oficial de la Sociedad Espanola de Patologia Digestiva},
  year={2014},
  volume={106 7},
  pages={
          482-6
        }
}
Acute liver failure has a high mortality and its most frequent cause in Spain is viral infection. In this article, we present a case of fulminant liver failure. The failure is secondary to an idiosyncratic reaction to ibuprofen, an entity included in the DRESS syndrome. This syndrome plays a key role in the differential diagnosis of acute liver failure, since its unfortunate course often requires liver transplantation as the only useful therapeutic weapon. This case illustrates the need for an… CONTINUE READING

From This Paper

Figures, tables, and topics from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 16 REFERENCES

Eritema cutáneo, fiebre y hepatitis asociado a lamotrigina

  • C Rojas, Méndez L. Síndrome de DRESS
  • Gastroenterol Latinoam
  • 2010
1 Excerpt

Meta-analysis of performance of King ́s College Hospital Criteria in prediction of outcome in non-paracetamol-induced acute liver failure

  • MJ McPhail
  • J Hepatology
  • 2010
1 Excerpt

Similar Papers

Loading similar papers…